# SDR YENA201611111003

- Difficulty date: November 11, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N623JB
- Make and model: Airbus A320-232
- Aircraft serial: 2504
- Aircraft time: 46,574 hours, 16,027 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, CORROSION WAS DISCOVERED ON R1 PAX DOOR LOWER CUT OUT CORNER INTERNAL STRUCTURE FRAME 16+2 STR 23R.  CORROSION WAS REMOVED.  SPOT FACED AT R1 FWD GIRT BAR LATCH HOLES. INSTALLED BUSHINGS AND REPAIR WASHERS IAW SRM 53-11-14.
